MathSciNet Relay Station
MathSciNet bibliographic data
MR551308 10-04 (10A45)
MacLean, D. W. Residue classes of the partition function. Math. Comp. 34 (1980), no. 149, 313–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement